| Model Number |
ECLIPSE & UNIVERS II RESECT GD S,RT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Device not expected to return.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
On 03/22/2022, it was reported by a sales representative via sems that one of the ar-9401-11 resection guides version rods snapped off within the guide and it cannot be fished out.This occurred during an unknown time, with no patient effect reported.